# SDR FDEA201111224994

- Difficulty date: November 22, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 56,413 hours, 11,551 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 162AF HAS EDGE IMPACT DAMAGED. FOUND OUT OF LIMITS.  REPLACED THE FLOOR PANEL BY FABRICATION OF A NEW PANEL WITH ADHESIVE AND INSERTS IAW SRM 53-10-20 & DWG A53279966.  REPAIR MINOR PER GMM 6-2-100.
